On the efficiency of the Trimean and Q123.

Doyle, John R. and Chen, Catherine Huirong (2009) On the efficiency of the Trimean and Q123. Journal of Statistics & Management Systems, 12 (2). pp. 319-323. ISSN 0972-0510

[img]
Preview
PDF
Download (158kB)

Abstract

A Monte Carlo study showed that, for all but small samples with high levels of contamination, the robust efficiency of Tukey’s trimean may be improved by single-weighting
the median.

Item Type: Article
Research Areas: A. > Business School > Accounting and Finance
Item ID: 3714
Useful Links:
Depositing User: Dr Catherine Huirong Chen
Date Deposited: 19 Jan 2010 08:40
Last Modified: 05 Oct 2015 12:52
URI: http://eprints.mdx.ac.uk/id/eprint/3714

Actions (login required)

Edit Item Edit Item